MAUDE Adverse Event Report: RICHARD WOLF GMBH COBRA; FIBER-URETERORENOSCOPE

RICHARD WOLF GMBH COBRA; FIBER-URETERORENOSCOPE
Model Number 7326076
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Rwmic is submitting this report on behalf of richard wolf gmbh.Richard wolf medical instruments corporation is the importer of this device.Rwmic considers this mdr/complaint open.Rwmic will submit a follow up report with additional information and investigation of this complaint.
 
Event or Problem Description
On september 28th , 2020, the user facility reported the following to richard wolf medical instruments corporation (rwmic): per the customer, the scope would not deflect once it was up in the kidney.Will the device be returned? yes was the device being used during a procedure when the issue occurred? yes was there any injury or illness to the patient due to the reported issue? no was there any injury or illness to any other personnel due to the reported issue? no did the issue cause a delay in the procedure being performed? no did the delay put the patient at risk? (only applicable if there was a report of delay) n/a was there a similar back-up device available for use?yes was the scheduled procedure completed? yes.
 
Additional Manufacturer Narrative
Rwmic is submitting this report on behalf of richard wolf gmbh.Richard wolf medical instruments corporation is the importer of this device.Rwmic reached out to the initial reporter to request additional information.On november 13th, 2020 the initial reporter provided new information.At this time, rwmic considers this mdr/complaint closed.However, in the event that additional information become available a follow up report will be submitted.
 
Event or Problem Description
Rwmic reached out to the initial reporter to request additional information.On (b)(6) 2020 the initial reporter provided new information.This follow up report is initiated to record the additional information received from the user facility.
 
Event or Problem Description
User facility returned the device to rwmic on october 14, 2020, and the evaluation was completed on october 22, 2020.Based on the visual and functional testing, the reported condition were confirmed.The device appeared to be damaged by laser, hard deflection.The probable root cause was determined to be user error.The device does not meet the specifications,, therefore product disposition was determined to be a routine repair.
 
Additional Manufacturer Narrative
Rwmic is submitting this report on behalf of richard wolf gmbh.Richard wolf medical instruments corporation is the importer of this device.Labeling review (ga-d347): caution! the products have only limited strength! excessive force will cause damage, impair the function and therefore endanger the patient.Immediately before and after each use, check the products for damage, loose parts and completeness.Make sure that no missing parts remain in the patient.Do not use the products if they are damaged or incomplete or have loose parts.Warning! danger of injury if the auxiliary instrument is not visible through the scope! inadvertent tissue damage as well as damage to the distal end of the fiberscope and to instrument parts are possible.Insert auxiliary instruments only under visual control.Carry out manipulations only if the auxiliary instruments are fully visible through the fiberscope.Caution! to avoid damage to the laser fiber channel (18), 'do not use force to insert or withdraw the laser fiber (x) into/from the laser fiber channel (18).'insert and withdraw the laser fiber (x) through the laser fiber channel only if the instrument sheath (5) is straight and the instrument tip (4) is straight (18).Deflect the fiberscope only after the laser fiber (x) has been positioned correctly.Rwmic considers this mdr/complaint open.Rwmic will contact the user facility for missing patient information.

Brand Name
COBRA
Common Device Name
FIBER-URETERORENOSCOPE
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer street 32
knittlingen, 75438
GM  75438
MDR Report Key10693001
Report Number1418479-2020-00032
Device Sequence Number11689691
Product Code FGB
UDI-Device Identifier04055207013755
UDI-Public04055207013755
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K980401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7326076
Device Catalogue Number7326076
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2020
Initial Date Received by Manufacturer 10/09/2020
Supplement Date Received by Manufacturer10/22/2020
11/13/2020
Initial Report FDA Received Date10/16/2020
Supplement Report FDA Received Date11/10/2020
11/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1